lately am having this problem…at times when i stand up after sitting for a while i feel really light headed,seriously dizzy .i dont smoke cigs,maybe weed occasionally,and i stopped drinking daily now its ocassionally.kama sasa last time i drank was sunday…should i go to hosi ama tu it will pass.??
Scumbag imejaa. Get laid.
Orthostatic hypotension. Unless there’re other associated signs and symptoms, shouldn’t worry you.
Suggested further reading:
Early signs of being diabetic!
Enda hosi for a checkup ASAP!
No need to worry. It i will pass. I have been experiencing it on and off…but first of all enda hosi ufanyiwe checkup.
@CORNERS your take?
Comments nazo :D:D:D:D:D
Sounds like the side effects za vasectomy, I had them for about a 67 days after the procedure but now am ok
I find that quite courageous! I hate any form contraception, apart from condoms! Pills,injections…No I can’t! Yet some of our men insist on them instead of getting a goddamn vasectomy!
Relax … It was a joke.
Anyway, lets not derail this thread, I think the discussion on vasectomy is sensitive and should be done in another thread